# SDR SCNA20240709271

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 51,698 hours, 28,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Misinstalled
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

1R DOOR- SLIDE BRACKETS ON FLOOR BACKWARDS. REMOVED AND REINSTSALLED R1 FLOOR MOUNTED ESCAPE SLIDE BRACKETS REF AMM 25-66-02. OK FOR SERVICE.
